• question-icon

    Suggest treatment for sore throat and post nasal drip while on Losartan

default
Posted on Thu, 10 Aug 2017 in Hypertension and Heart Disease
Question: I am on losartin 100 mg per day , sour throt and post nasal drip problam is with me , can l take aerocort inhalar?
doctor
Answered by Dr. Bhanu Partap 42 minutes later
Brief Answer:
Yes you can

Detailed Answer:
Hello

After going through the medical query raised by you I would like to tell you that Yes you can safely take aero cortisol inhaler while been on Losartan as there are no significant interaction documented with their together use.

I hope this information will answer your query. Feel free to ask if you have any more doubts or else you can close the discussion and kindly rate the answer.

Kind regards
Dr Bhanu partap
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Bhanu Partap

Cardiologist

Practicing since :2010

Answered : 2978 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Cortisol

doctor1 MD

Hi, I have Cortisol of 5.7 (normal range 6.2-13). ACTH is normal. I have been suffering for nearly two years of diziness, extreme fatigue, low bp,...

doctor1 MD

I have congenital adrenal hyperplasia and have extremely high cortisol levels. My endocrinologist did a low dose dexamethasone suppression test and...

doctor1 MD

I am Laura Maria Torres, 21years old, I live in Bogota, Colombia. In August 2001, at the age of 11, I was diagnosed brain cancer, a medulloblastoma...

doctor1 MD

I am a 42 year old female with many symptoms, dark patch on my leg, back of the neck area, joint pain, extreme exhaustion, sleep problems, no sex...

doctor1 MD

I HAVE HAD HYPOTHYROIDISM FOR WHAT SEEMS LIKE FOREVER. I HAVE GONE TO MANY DIFFERENT DOCTORS AND ALL THEY DO IS GO BACK AND FORTH WITH THE DOSAGE...

doctor1 MD

Started fever 11 days ago. Nodes in 2 areas of neck swollen but better. Left arm near elbow broken out and itches. My right entire side of back is...

doctor1 MD

My daughter is obsessed with seeing people in pain. She watches movies and vid of people in pain all day long and thinks abour it to all day long....

Get personalised answers from verified doctor in minutes across 80+ specialties

156 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Bhanu Partap
  • Q - Is blood pressure of 131/69 a cause for concern?

  • Q - Suggest remedies for pain in the left side of the chest

  • Q - What does this lipid profile test report indicate?

  • Q - What does a calcium level of 135 indicate?

  • Q - What causes fluctuations in BP readings?

  • Q - What does this ECG report indicate?

  • Q - What causes left-sided pain in the chest?

  • Q - What causes profuse sweating post a valve replacement heart surgery?

  • Q - Suggest treatment for pain in the testicle

  • Q - Is Sotalol intake 12 hours after missing a dose advisable?

backtotop2